# SDR SWIA200211429

- Difficulty date: October 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,340 hours, 7,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BAY FLOOR FS 193.00 RT CRACKED.   FOUND DURING C CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-11-245 REV. ''NC''.  HFEC INSPECTION C/O ON CUTOUT AS REQUIRED IAW REO 601R-53-11-245.  NO CRACKS FOUND.
